Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Why have I not got my periods inspite of taking Ipill?

Hi, I had sex ( with condoms) with my fiancee on my 14th and 15th day (i.e. May 7th and 8th). I took and Ipill on May 8th night. My period is due on May 20th, but still I have not got it. Sometimes i see all the symptoms that of pregnancy . I have not yet taken the test. Could I be pregnant? Please answer.. I cannot take this mental torture.please help me!!!!
Asked On : Sat, 21 May 2011
Answers:  3 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.

There are very very less chances of you being pregnant.Having sex with condom on can prevent ejaculation into vagina and so prevents pregnancy.Taking an ipill within 72 hours stands as an effective method of contraception.The efficiency is more in the first 24 hours than 48 hours than 72 hours. So there are no chances that you could be pregnant.

When you take an emergency pill like ipill , there are possibilities of having menstrual irregularities like delaying and also intermittent bleeding.The delay in your periods is due to ipill.If you would like confirm , please wait for a week and if you still dont get your periods , get a home pregnancy test done.

Take care.
Answered: Sat, 21 May 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
welcome to healthcaremagic forum
chances are almost nill so don't worry .your mental tension may be the reason for the you can do a hpt to relive your tension,it will be negative
Answered: Sat, 21 May 2011
I find this answer helpful
  Anonymous's Response
Thank you doctors for such a thunder-light response!!!! But as i mentioned, I am having nipple pain, lower back pain and even stomach pain and I am having vaginal discharge too... so all these symptoms are similar to pregnancy symptoms... SO I am very frightened. Please dont mind and answer this qn too... I would be very very grateful.
Thanks in advance
Answered: Sat, 21 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor